# SDR UALA2009031100750

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 54,146 hours, 19,857 cycles
- Engine: Pwa PW2037
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM PRESSURE LOW AT 1200.  SERVICED TO FULL AT 1750 PSI.
